Severe drug-induced skin reactions DRESS and sulfasalazine

Article Spanish OPEN
Patiño, Adulkarin; Echeverry, Tatiana; de la Cruz, Giovanni; Guerra, Nelcy Teresa; Murcia, Lina María; Aldana, Carlos; de Zubiría, Alberto;
(2012)
  • Publisher: Asociacion Colombiana de Medicina Interna
  • Subject: cutánea | DRESS | teacción | dulfasalazina | reaction | skin | medicamento | sulfasalazine | drug

Las reacciones cutáneas severas son una de las manifestaciones adversas de los medicamentos que llegan a poner en peligro la vida. El objetivo del presente artículo es presentar el caso de una paciente con este tipo de reacciones atendido en el Hospital Universitario de... View more
  • References (12)
    12 references, page 1 of 2

    1. Wolf R, Matz H, Marcos B, Orion E. drug rash with eosinophilia and systemic symptoms vs toxic epidermal necrolysis: the dilemma of classification. Clin Dermatol 2005; 23(3): 311-4.

    2. Wolff K LAG, Katz SI, Gilchrest BA, Paller AS, Leffell DJ. Fitzpatrick's dermatology in General Medicine 2008; 325-328.

    3. Seth D, Kamat D, Montejo J. dress syndrome: a practical approach for primary care practitioners. Clin Pediatr (Phila) 2008; 47(9): 947-52.

    4. Michel F, Navellou JC, Ferraud D, Toussirot E, Wendling D. dress syndrome in a patient on sulfasalazine for rheumatoid arthritis. Joint Bone Spine 2005; 72(1): 82-5.

    5. Mockenhaupt M. severe drug-induced skin reactions: clinical pattern, diagnostics and therapy. J Dtsch Dermatol Ges 2009; 7(2): 142-60.

    6. Doval IG. Necrólisis epidérmica tóxica y síndrome de Stevens-Johnson: clasificación y actualidad terapéutica. Actas Dermosifiliogr 2000 ; 91: 541-51.

    7. Crowson AN, Brown TJ, Magro CM. Progress in the understanding of the pathology and pathogenesis of cutaneous drug eruptions : implications for management. Am J Clin Dermatol 2003; 4(6): 407-28.

    8. Taylor CR, Gandhi RT, Handwerker J, Duncan LM. case records of the Massachusetts General Hospital. case 34-2009. a 20-year-old man with sore throat, fever, and rash. N Engl J Med 2009; 361(18): 1787-96.

    9. Shiohara T, Lijima M, Ikezawa Z, Hashimoto K. the diagnosis of a dress syndrome has been sufficiently established on the basis of typical clinical features and viral reactivations. Br J Dermatol 2007;156(5): 1083-4.

    10. Bachot N, Roujeau JC. differential diagnosis of severe cutaneous drug eruptions. Am J Clin Dermatol 2003; 4(8): 561-72.

  • Metrics
Share - Bookmark